Yu. K. Dem’yanovich



Existence and Uniqueness of the Non-Polynomial Spline Spaces with Maximal Smoothness

pdf PDF


The aims of the paper are to obtain necessary and sufficient conditions of existence and smoothness for non-polynomial spline spaces of order m, to establish the uniqueness of the Bf-spline spaces in the class C m-1 among mentioned spaces (under condition of fixed grid and fixed generating vector function f), and to prove the embedding of the Bf-spline spaces corresponding to embedded grids.


non-polynomial splines, spline spaces, embedding, calibration relations, enlargement spline grid


[1] J.J.Goel. Construction of basis functions for numerical utilization of Ritzs method. Numer. Math. 12, 435447 (1968). [1] J.J.Goel. Construction of basis functions for numerical utilization of Ritzs method. Numer. Math. 12, 435447 (1968). 

[2] L.L.Schumaker. On super splines and finite elements. SIAM J. Numer. Anal. 26, 9971005 (1989). 

[3] S.Mallat. Multiresolution approximation and wavelets. Trans. Amer. Math. Soc., Vol.315, 69- 88 (1989). 

[4] S.G.Mikhlin. Error analysis in numerical processes. Chichester; New York: Wiley (1991). 

[5] Y.Meyer. Wavelets and operators. Cambridge Universty Press, Cambridge (1992). 

[6] I.Daubeshies. Ten lectures on wavelets. CBMSNSR Series in Appl. Math., SIAM (1992). 

[7] C.K.Chui. An Introduction to Wavelets, Academic Press (1992). 

[8] M.D.Buhmann. Multiquadric prewavelets on nonequally spaced knots in one dimension. Math. Comput. 64(212), 16111625 (1995). 

[9] W.Lawton, S.L.Lee, Z.Chen. Characterization of compactly supported refinable splines. Adv. Comput. Math., Vol.3, No.1-2, 137-145 (1995). 

[10] G.Gripenberg. A necessary and sufficient condition for the existence of father wavelet. Studia Mathematica. Vol.114, 3, 207-226 (1995). 

[11] I.Ya.Novikov, S.B.Stechkin, Basic wavelet theory. Usp. Mat. Nauk 53 (1998), No. 6, 53128 (Russian); English transl.: Russ. Math. Surv. 53 (1998), No. 6, 11591231. 

[12] Yu. K. Demyanovich. Wavelet expansions in spline spaces on an irregular grid, Dokl. Akad. Nauk, Ross. Akad. Nauk 382 (2002), No. 3, 313316 (in Russian); English transl.: Dokl. Math. 65 (2002), No. 1, 4750. 

[13] I.Ya.Novikov, V.Yu.Protasov, M.A.Scopina. Wavelet theory. AMS, v.239 (2011). 

[14] Yu.K.Demyanovich. Embedded spaces of trigonometric splines and their wavelet expansion. Math Notes 78(5), 615630 (2005). 

[15] Yu.K.Demyanovich. Wavelet decompositions on nonuniform grid. In: N.N.Uraltseva (ed.) Proceedings of the St. Petersburg Mathematical Society XIII, 2007. American Mathematical Society Translations, series 2, vol. 222, pp. 2343. American Mathematical Society, RI, USA (2008). 

[16] Yu.K.Demyanovich. Minimal splines and wavelets, Vestn. St.-Petersbg. Univ., Ser. I, No. 2, 822 (2008) (in Russian); English transl.: Vestn. St.-Petersbg. Univ., Math. 41, No. 2, 88101 (2008). 

[17] Yu.K.Demyanovich, Minimal splines of Lagrange type, Probl. Mat. Anal. 50, 2164 (2010) (in Russian); English transl.: J. Math. Sci., New York 170 No. 4, 444495 (2010) . 

[18] Yu.K.Demyanovich, O.M.Kosogorov. Calibration relations for non-polynomial splines. J. Math Sci. 164(3), 364382 (2010). 

[19] Yu.K.Dem’yanovich, I.D.Miroshnichenko. Calibration relations to splines of the fourth order. J.Math.Sci. Vol.178, No.6. (2011). P.576-588. 

[20] Burova Irina. On Integro- Differential Splines Construction. Advances in Applied and Pure Mathematics. Proceedinngs of the 7-th International Conference on Finite Differences, Finite Elements, Finite Volumes, Boundary Elements (F-and-B’14). Gdansk. Poland. May 15– 17, 2014, pp.57–61. 

[21] I. G. Burova, On left integro-differential splines and Cauchy problem, International Journal of Mathematical Models and Methods in Applied Sciences, 9, 683-690, 2015. 

[22] I.G. Burova, A.G.Doronina, Nonpolynomial Integro-Differential Splines. Applied Mathematical Sciences, Vol. 10, 735 - 745, 2016. 

[23] Yu.K.Dem’yanovich, I.G.Burova. On Adaptive Processing of Discrete Flow. WSEAS TRANSACTIONS on MATHEMATICS, Vol.14, 226- 236 (2015). 

[24] Yu.K.Dem’yanovich. Adaptive properties of Hermite Splines. The 1st IFAC Conference on Modelling. Identification and Control of Nonlinear Systems. Final Program and Book of Abstracts( MICNON 2015, Saint-Petersburg, June,24-26).

Cite this paper

Yu. K. Dem’yanovich. (2016) Existence and Uniqueness of the Non-Polynomial Spline Spaces with Maximal Smoothness. International Journal of Mathematical and Computational Methods, 1, 389-392


Copyright © 2016 Author(s) retain the copyright of this article.
This article is published under the terms of the Creative Commons Attribution License 4.0